# SDR VNAA2016110600009

- Difficulty date: November 6, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 28,976 hours, 28,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LEFT SIDE BULKHEAD WEB IS CORRODED AT LBL 12.  MAINTENANCE REPAIRED THE BULHEAD WEB AND PERFORMED CHECKS IAW THE AMM.
